MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, LDR .5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using syringes from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note 1: customer's wife contacted manufacturer on 13-nov-2025; caller stated that they received the order, however what they received were pen needles.Replacement syringes were to be shipped to the customer.Note 2: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.The customer called concerned the syringe needles bent upon insertion into the skin.The customer is using a compoundable injection; customer was advised our the trueplus syringes are mainly for insulin use.Per the customer the package was not open or damaged when received by the customer.The customer has been using the product for 1 month.The customer feels well and did not report any symptoms.The customer is not claiming they were injured using the syringes and no medical attention associated with the use of the product was reported.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key23686847
Report Number1000113657-2025-00442
Device Sequence Number9393244
Product Code FMF
UDI-Device Identifier00021292005870
UDI-Public(01)00021292005870(17)300422(10)NP25112
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, LDR .5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP25112
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/06/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown